Osaka Journal of Mathematics

Almost quaternionic structures on eight-manifolds

Martin Čadek and Ji\vrí Vanžura

Full-text: Open access

Article information

Source
Osaka J. Math. Volume 35, Number 1 (1998), 165-190.

Dates
First available in Project Euclid: 20 January 2008

Permanent link to this document
http://projecteuclid.org/euclid.ojm/1200787905

Mathematical Reviews number (MathSciNet)
MR1621248

Zentralblatt MATH identifier
0902.57027

Subjects
Primary: 57R15: Specialized structures on manifolds (spin manifolds, framed manifolds, etc.)
Secondary: 57R20: Characteristic classes and numbers

Citation

Čadek, Martin; Vanžura, Ji\vrí. Almost quaternionic structures on eight-manifolds. Osaka Journal of Mathematics 35 (1998), no. 1, 165--190. http://projecteuclid.org/euclid.ojm/1200787905.


Export citation